# SDR PLG33096DG1

- Difficulty date: March 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341BE
- Make and model: Saab SF340A
- Aircraft serial: 340A063
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

BTV/BOS - FLT 4329 - DURING FLIGHT, PILOT HAD A CARGO SMOKE WARNING LIGHT ILLUMINATE.  CARGO FIRE BOTTLE WAS DISCHARGED.  AIRCRAFT DIVERTED TO MHT.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT AND FOUND NO EVIDENCE OF FIRE IN CARGO COMPARTMENT.  AIRCRAFT WAS FLOWN TO PSM WITH CARGO FIRE SYSTEM MEL'D.  CARGO SMOKE DETECTOR WAS REPLACED AND CARGO FIRE BOTTLE WAS REPLACED IAW SAAB AMM CHAPTER 26.  S/N FWD - A3744.  S/N AFT - A2555.  (X)
